# SDR A6WA200540080

- Difficulty date: February 23, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG ODOR OF EXHAUST NOTED WHEN THRUST LEVERS ADVANCED.  OPERATED PACKS AND COULD SMELL FAINT ODOR OF DIESEL.  OPERATED PACKS ON APU FOR SEVERAL MINUTES, ODOR FADED.  BELIEVE AIRSTART CART INGESTED ITS OWN EXHAUST.  OPERATED PACKS ON BOTH ENGINES, ODOR DID NOT RETURN, AMM 21-51-00.  (M)
